Étude bibliographique. Sur la théorie des nombres
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 1, Volume 4 (1890) no. 3, p. 1-103
@article{AFST_1890_1_4_3_1_0,
     author = {Stieltjes, T. J.},
     title = {\'Etude bibliographique. Sur la th\'eorie des nombres},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Gauthier-Villars et Fils, Imprimeurs-Libraires},
     address = {Paris},
     volume = {1e s{\'e}rie, 4},
     number = {3},
     year = {1890},
     pages = {1-103},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1890_1_4_3_1_0}
}
Stieltjes, T.-J. Étude bibliographique. Sur la théorie des nombres. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 1, Volume 4 (1890) no. 3, pp. 1-103. http://www.numdam.org/item/AFST_1890_1_4_3_1_0/

I. Heger, Mémoires de l'Académie de Vienne, t. XIV.

H.J.S. Smith, On systems of linear indeterminate equations and congruences (Philosophical Transactions, vol. I51; 1861).

H.J.S. Smith, Arithmetical Notes. I. On the arithmetical invariants of a rectangular matrix, of which the constituents are integral numbers. II. On systems of linear congruences. III, On an arithmetical demonstration of a theorem in the integral calculus (Proceedings of the London mathematical Society, vol. IV; 1873).

G. Frobenius. Theorie der linearen Formen mit ganzen Coefficienten (Journal de Borchardt, t. 86 ; 1879, et t. 88; 1880.) | JFM 11.0145.01

Ch. Méray, Solution du problème général de l'Analyse indéterminée du premier degré (Annales scientifiques de l'École Normale supérieure, 2e série, t. XII; 1883). | JFM 15.0149.02 | Numdam

L. Kronecker, Reduction der Systeme von n2 ganzzahligen Elementen (Journal de Kronecker, t. CVII; 1890). | JFM 22.0182.01